Jump to content

Photo

Just entered Month 5 on Accutane.. still bad.


This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 AcnePwned

AcnePwned

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 90
    Likes: 0
About Me
  • Joined: 22-June 07

Posted 23 July 2008 - 12:21 PM

I'm on Month 5 now.

went, 40 mg, 60,60,60, 60 again.

first month was okay, I have moderate acne. Sometimes boarder line severe. Don't get cysts but on the rare occasion I can. On accutane i got 6 cysts, first time in my life.

Broke out BADLY, worst in my life for the next two months. Month four was bad too. Starting month five I thought I was clearing cause clogged poors stopped, then BAM! Same freaking places break out AGAIN!! so my poors don't show zits, but they get clogged, I know because I press this long white strip of crap out, weird. And then if I press a little too hard, the skin RIPS!! leaving it raw and a good size red patch (quarter size)for a week that looks awful, like a red burn mark, it is a good medium/dark red. I try to restrict how I press it out sometimes but BAM, BAM, BAM, owned everytime. It got so bad on this week I actually skipped a week of work I looked stupid.

Gotten a couple weird rashes. Blurry eyes, DARK EYE CIRCLES, WTF?? From washing face?

What can I do about these dark eye circles. I don't understand. I sleep at least 6 hours a night. Drink a lot of water. Eat healthy. No dairy.
Wash my face twice a day with Dans Face wash, Use Neutragena for Sensitive Skin twice a day. Night and day.

Face is still itchy at times, try not to scratch usually only by my upper eye.



Help, what can I do to improve something? I learned my eating habits and good hygiene from here. Shit I brush my teeth a lot and had good much "whiter" teeth before accutane and now that is getting yellower too.

Fuck and the lower back pain!!!!!!!! AHHH.

I figure I've come this far I'm gonna fight to stay on this for at least another two months. Try for 80 mg, then 40 the last month. 7 Months I'm guessing, maybe longer.

#2 ihateacnesobad

ihateacnesobad

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 122
    Likes: 1
About Me
  • Joined: 06-July 08

Posted 23 July 2008 - 04:02 PM

Hang in there dude....my brother had insane acne until month 7 when he finally started to clear. It's different for some people. Some people clear on the first pill, some don't clear until the end of the course. Stop squeezing your face too.....

#3 Art of Drowning

Art of Drowning

    Member

  • Banned
  • Posts & Likes
    Posts: 270
    Likes: 0
About Me
  • Joined: 26-June 08

Posted 23 July 2008 - 06:12 PM

i can definitely relate.

#4 jen2626

jen2626

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 0
About Me
  • Joined: 23-March 08

Posted 24 July 2008 - 12:23 AM

I didn't know dark under eye circles were a side effect. That makes me feel so much better..
I just started month five and am still breaking out.. My skin sounds similar.

#5 30not15

30not15

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 75
    Likes: 0
About Me
  • Joined: 28-July 07

Posted 24 July 2008 - 12:31 PM

I'm wrapping up month 11. Never had it bad, just took forever. Check my log, my dosages were similar and higher than yours. Joint pain went away for me. My skin is excellent right now, great texture, everything.

#6 AOEE

AOEE

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 316
    Likes: 0
About Me
  • Joined: 26-August 07

Posted 10 November 2008 - 09:02 PM

I was worried about dark eye circles too. I only just started getting them on month 4. Even when I got 11 hours of sleep it didn't seem to change the fact. I noticed it gets worse through the day. When I wake up it might not be visible, but by night it looks like I've been awake for days. I don't have bags there, I can tell, just darker skin.

I think I read in somebody's log here (a girl, that's all I can remember) that she got that side too, not sure though, I hope it went away...

#7 Yo Adrienne!

Yo Adrienne!

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 753
    Gallery Images: 5
    Blog Entries: 2
    Likes: 3
About Me
  • Joined: 21-October 08

Posted 10 November 2008 - 11:50 PM

use hydrogen peroxide and antibiotic ointment on your raw spots... it REALLY helps them heal faster! ive had major improvment in the last 3 days by doing this

#8 paper mario

paper mario

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 168
    Blog Entries: 18
    Likes: 1
About Me
  • Joined: 11-January 07

Posted 11 November 2008 - 08:06 PM

I'd also like to know if the dark circles under your eyes go away.. I just noticed them when I washed my face. I am really tired, though. Hopefully that's all it is.

#9 FedUpLizzie

FedUpLizzie

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 11-November 08

Posted 11 November 2008 - 08:25 PM

Hey, confused.gif

I'm the same as you my acne is very mild, but there all in little groups. Like around 6 spots all concentrated on my cheek and then a few on the other cheek and around 3 spots on my forehead with all sorts of small scars everywhere. Most are inflamed and there are also spots i can see under the surface just waiting to come out sad.gif There hasn't been a day for about 3 months now where i have been completely clear and my acne has been quite persistant for 2 years now. (Im 19) If one spot goes, more will just appear and its really getting me down. Im always depressed about it and haven't left my house for 3 months. Luckily I'm on a gap year so i dont have to go anywhere.

I've tried all the OTC stuff like Benzoyl Peroxide (Quinoderm, Panoxyl) Freederm as well as Sacilyc acid, Proactiv, Topical antibiotics (Rozex Metronidazole gel), Differin, Stieva-A cream and then all the other rubbish like Clearasil, Oxy, Neutrogena etc. I have also been on the pill Dianette for the past 3 months which has made no difference and im still breaking out. All these creams dont seem to have much effect, they work for a little while and then they stop never completely clearing it, as i continue to break out and get more and more red scars.

My skin is pretty oily most of the time and sometimes i get red spots that can be quite painful but there not as big as cysts. I am going privately to a dermatologist soon as im sick and tired of topicals that do not clear it, and me still breaking out and getting more scars. I really want to go on Accutane and yes i know about all the side effects and the iPledge system and the blood tests and im not sexually active and wont be either, so that wouldnt effect me. I believe the benefits definitely outweigh the risks for me and am willing to go through it all as although my acne is very mild, it is really effecting my life and i want a long-term cure. I Have read of many peoples acne returning after they have come off Dianette aswell and i really dont want to go through that.

I am just wondering does anyone know if my story qualifies for Accutane as my acne is only very mild but is effecting me alot! Do you think the dermatologist would let me go on it even if i start on a low-dose as i dont want him to prescribe me with yet another topical or antibiotics as they arent good for your liver long term, and the acne just returns once your off them. My aunty and 4 of my cousins have all been on Accutane with amazing results and all were fine, im now the only one suffering.

Anyone have any ideas if i would get it?? Sorry it was so long Guyss..
email: 1st2008@live.co.uk

#10 kaiji88

kaiji88

    Junior Member

  • Members
  • Posts & Likes
    Posts: 81
    Likes: 0
About Me
  • Joined: 03-May 06

Achievements

     

Posted 14 November 2008 - 04:12 PM

I don't know why you are even using anything on your skin while on accutane which I and my dermatologist believes you shouldn't.

#11 srotriya

srotriya

    Member

  • Members
  • Posts & Likes
    Posts: 108
    Likes: 1
About Me
  • Joined: 15-April 10

Achievements

     

Posted 09 April 2013 - 05:56 AM

I have about 2 weeks left of my 5 month course of accutane and my face and back are still broken out in cysts. It is so disappointing. I know it will probably keep improving, but I still feel hopeless. I thought this would be the answer for me, but I still look hideous.

 

I just wish there was someone who could understand. I feel so alone. I feel like nobody cares about me because I have this problem and there's no way to fix it. I was talking to this girl the other day and it seemed like she was interested in me, but then later I realize that she gave me a fake phone number.

 

I try so hard in life, all for nothing.